Alert archive / Oklahoma / Flash Flood Watches in 2015

Flash Flood Watch 7, NWS Tulsa, OK

May 25, 201522 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this flash flood watch at May 25, 2015, 4:23 AM CDT for 22 counties in Oklahoma; 4 counties in Arkansas. It took effect at May 25, 2015, 1:00 PM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
May 25, 2015, 4:23 AM CDT (09:23 UTC)
In effect from
May 25, 2015, 1:00 PM CDT
Expired
May 26, 2015, 12:13 AM CDT
In force
11 hr
Issued by
NWS Tulsa, OK
Flood severity
None
All 26 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.4 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -107 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
872 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
-107 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

133 
WGUS64 KTSA 250923
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
423 AM CDT MON MAY 25 2015

...MORE RAIN HEADED FOR EAST CENTRAL AND SOUTHEAST OKLAHOMA AND WEST 
   CENTRAL AND NORTHWEST ARKANSAS LATE THIS AFTERNOON AND TONIGHT...

.A WEATHER DISTURBANCE MOVING FROM WEST TEXAS INTO OKLAHOMA WILL
BRING ANOTHER ROUND OF MODERATE TO HEAVY RAIN TO PORTIONS OF EASTERN
OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS THIS AFTERNOON AND TONIGHT.
SATURATED GROUND FROM RECENT HEAVY RAINFALL WILL LEAD TO RAPID RUN-OFF
AND POTENTIAL FLOODING OR FLASH FLOODING. 

ARZ001-002-010-011-019-020-029-OKZ049-053-069-072>076-251730-
/O.NEW.KTSA.FF.A.0007.150525T2100Z-150526T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-ADAIR-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...STILWELL...SALLISAW...MCALESTER...STIGLER...WILBURTON...
POTEAU
423 AM CDT MON MAY 25 2015

...FLASH FLOOD WATCH IN EFFECT FROM THIS AFTERNOON THROUGH
TUESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF ARKANSAS AND OKLAHOMA... 
  INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...BENTON... 
  CARROLL...CRAWFORD...FRANKLIN...MADISON...SEBASTIAN AND 
  WASHINGTON. IN OKLAHOMA...ADAIR...CHOCTAW...HASKELL... 
  LATIMER...LE FLORE...PITTSBURG...PUSHMATAHA AND SEQUOYAH. 

* FROM 4 PM THIS AFTERNOON THROUGH NOON TUESDAY.

* WIDESPREAD ONE TO ONE AND ONE HALF INCHES OF RAIN IS EXPECTED
  IN THE WATCH AREA. LOCAL RAINFALL AMOUNTS OF THREE TO FOUR INCHES
  WILL BE POSSIBLE.  

* SATURATED GROUND WILL CONTRIBUTE TO RAPID RUN-OFF WHERE ONE
  INCH OF RAIN IN 30 MINUTES FROM A THUNDERSTORM MAY INITIATE
  FLOODING. 

* A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
  POSSIBLE WITHIN THE WATCH AREA.

* PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD...
THE ROAD MAY BE WASHED OUT UNDERNEATH THE RUSHING WATER. 
TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL
THE WATER RECEDES.

IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR
QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS
ISSUED.  HAVE A MEANS OF RECEIVING ANY WARNINGS ISSUED OVERNIGHT
SUCH AS A WEATHER RADIO.


&&

$$
3 follow-up statements
247 
WGUS64 KTSA 251228
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
728 AM CDT MON MAY 25 2015

...THUNDERSTORMS WITH HEAVY RAINFALL LIKELY THIS AFTERNOON...

.A WEATHER DISTURBANCE MOVING FROM WEST TEXAS INTO OKLAHOMA WILL
BRING ANOTHER ROUND OF THUNDERSTORMS WITH HEAVY RAIN ACROSS
A LARGE PORTION OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS
AFTERNOON. SATURATED GROUND FROM RECENT HEAVY RAINFALL WILL LEAD
TO RAPID RUN-OFF AND POTENTIAL FLOODING OR FLASH FLOODING.

OKZ054>068-070-071-252100-
/O.EXB.KTSA.FF.A.0007.150525T1800Z-150526T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE-
MCINTOSH-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...
BRISTOW...OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...MUSKOGEE...
EUFAULA
728 AM CDT MON MAY 25 2015

...FLASH FLOOD WATCH IN EFFECT FROM 1 PM CDT THIS AFTERNOON
THROUGH TUESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE PORTIONS OF EAST CENTRAL 
  OKLAHOMA...NORTHEAST OKLAHOMA AND SOUTHEAST OKLAHOMA... 
  INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL OKLAHOMA... 
  CHEROKEE...MUSKOGEE AND OKFUSKEE. IN NORTHEAST OKLAHOMA... 
  CRAIG...CREEK...DELAWARE...MAYES...NOWATA...OKMULGEE...OSAGE...
   OTTAWA...PAWNEE...ROGERS...TULSA...WAGONER AND WASHINGTON. IN 
  SOUTHEAST OKLAHOMA...MCINTOSH. 

* FROM 1 PM CDT THIS AFTERNOON THROUGH TUESDAY MORNING

* WIDESPREAD ONE TO TWO INCHES OF RAIN IS EXPECTED IN THE WATCH
  AREA. LOCAL RAINFALL AMOUNTS OF THREE TO FOUR INCHES WILL BE
  POSSIBLE IN STRONGER STORMS THAT MOVE OVER THE SAME AREAS.

* SATURATED GROUND WILL CONTRIBUTE TO RAPID RUN-OFF WHERE ONE 
  INCH OF RAIN IN 30 MINUTES FROM A THUNDERSTORM MAY INITIATE 
  FLOODING. 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE
ROAD... THE ROAD MAY BE WASHED OUT UNDERNEATH THE RUSHING WATER.
TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL
THE WATER RECEDES.

IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR
QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS
ISSUED.  HAVE A MEANS OF RECEIVING ANY WARNINGS ISSUED OVERNIGHT
SUCH AS A WEATHER RADIO.

&&

$$

ARZ001-002-010-011-019-020-029-OKZ049-053-069-072>076-252100-
/O.EXT.KTSA.FF.A.0007.150525T1800Z-150526T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-ADAIR-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...STILWELL...SALLISAW...MCALESTER...STIGLER...WILBURTON...
POTEAU
728 AM CDT MON MAY 25 2015

...FLASH FLOOD WATCH NOW IN EFFECT FROM 1 PM CDT THIS AFTERNOON
THROUGH TUESDAY MORNING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING 
  AREAS...IN ARKANSAS...BENTON...CARROLL...CRAWFORD...FRANKLIN...
  MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR... 
  CHOCTAW...HASKELL...LATIMER...LE FLORE...PITTSBURG... 
  PUSHMATAHA AND SEQUOYAH. 

* FROM 1 PM CDT THIS AFTERNOON THROUGH TUESDAY MORNING

* WIDESPREAD ONE TO TWO INCHES OF RAIN IS EXPECTED IN THE WATCH
  AREA. LOCAL RAINFALL AMOUNTS OF THREE TO FOUR INCHES WILL BE
  POSSIBLE IN STRONGER STORMS THAT MOVE OVER THE SAME AREAS.

* SATURATED GROUND WILL CONTRIBUTE TO RAPID RUN-OFF WHERE ONE 
  INCH OF RAIN IN 30 MINUTES FROM A THUNDERSTORM MAY INITIATE 
  FLOODING. 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE
ROAD...THE ROAD MAY BE WASHED OUT UNDERNEATH THE RUSHING WATER.
TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL
THE WATER RECEDES.

IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR
QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS
ISSUED.  HAVE A MEANS OF RECEIVING ANY WARNINGS ISSUED OVERNIGHT
SUCH AS A WEATHER RADIO.

&&

$$
615 
WGUS64 KTSA 251956
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
256 PM CDT MON MAY 25 2015


ARZ001-002-010-011-019-020-029-OKZ049-053>076-261200-
/O.CON.KTSA.FF.A.0007.000000T0000Z-150526T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...
PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...
OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
256 PM CDT MON MAY 25 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING 
  AREAS...IN ARKANSAS...BENTON...CARROLL...CRAWFORD...FRANKLIN...
   MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR... 
  CHEROKEE...CHOCTAW...CRAIG...CREEK...DELAWARE...HASKELL... 
  LATIMER...LE FLORE...MAYES...MCINTOSH...MUSKOGEE...NOWATA... 
  OKFUSKEE...OKMULGEE...OSAGE...OTTAWA...PAWNEE...PITTSBURG... 
  PUSHMATAHA...ROGERS...SEQUOYAH...TULSA...WAGONER AND 
  WASHINGTON. 

* THROUGH TUESDAY MORNING

* WIDESPREAD SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS
  SOUTHEAST OKLAHOMA THROUGH NORTHWEST ARKANSAS FROM THIS
  AFTERNOON THROUGH THE LATE EVENING HOURS. ADDITIONAL SCATTERED
  SHOWERS AND THUNDERSTORMS WILL DEVELOP FURTHER NORTH ACROSS
  NORTHEAST OKLAHOMA. AN AXIS OF 1 TO 2 INCH RAINFALL IS LIKELY
  FROM FAR SOUTHEAST OKLAHOMA INTO WESTERN ARKANSAS...WITH LOCAL
  AMOUNTS NEAR 3 INCHES POSSIBLE. FURTHER NORTH...RAINFALL AMOUNTS
  OF ONE HALF TO ONE INCH ARE LIKELY. 

* CONDITIONS ARE FAVORABLE FOR RAPID ONSET FLASH FLOODING. ANY
  HEAVIER BURST OF RAINFALL WILL QUICKLY LEAD TO FLOODING AND
  PREPARATIONS SHOULD BE UNDERWAY TO ENSURE A SHELTER IS AVAILABLE
  AWAY FROM FLOOD PRONE AREAS. 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE
ROAD...THE ROAD MAY BE WASHED OUT UNDERNEATH THE RUSHING WATER.
TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL
THE WATER RECEDES.

IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR
QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS
ISSUED.  HAVE A MEANS OF RECEIVING ANY WARNINGS ISSUED OVERNIGHT
SUCH AS A WEATHER RADIO.

&&

$$
828 
WGUS64 KTSA 260513
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
1213 AM CDT TUE MAY 26 2015

...THE HEAVIER RAIN HAS ENDED FOR TONIGHT...

ARZ001-002-010-011-019-020-029-OKZ049-053>076-260615-
/O.CAN.KTSA.FF.A.0007.000000T0000Z-150526T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...
PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...
OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
1213 AM CDT TUE MAY 26 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF ARKANSAS AND OKLAHOMA HAS
BEEN CANCELED.  THE RAIN HAS SHIFTED EAST OF THE AREA EARLY THIS 
MORNING WITH THE HEAVY RAINFALL THREAT ENDING.  

THE RAINS FROM THE PAST FEW DAYS HAS CAUSED AREA LAKES...SMALL
CREEKS AND STREAMS...LOW WATER CROSSINGS AND LOW LYING AREAS AS
WELL AS THE MAJOR RIVERS TO FLOOD. THIS FLOODING WILL LIKELY
CONTINUE FOR MUCH OF THIS WEEK. AREA LAKES ARE NEAR OR SLIGHTLY
OVER FULL CAPACITY. HIGH RELEASES ARE REQUIRED AND THIS MAY FLOOD
THE DOWNSTREAM RIVER. ALSO...TRIBUTARIES THAT FEED INTO THESE
RESERVOIRS WILL ALSO BACK UP AND FLOOD UNTIL LAKE LEVELS GET UNDER
CONTROL.

THUNDERSTORM CHANCES WILL REMAIN IN THE FORECAST THROUGH THE WEEK.
ANY ADDITIONAL RAINFALL THAT OCCURS WILL FURTHER AGGRAVATE THE ONGOING
FLOODING CONDITIONS. 


$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at May 24, 11:29 PM CDT, 4 hours 54 minutes earlier.

Area forecast discussion, May 24, 11:29 PM CDT, 4 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1129 PM CDT SUN MAY 24 2015

.DISCUSSION...

THE 06Z TAF DISCUSSION IS INCLUDED BELOW...

&&

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
CONDITIONS HAVE DETERIORATED FASTER THAN ANTICIPATED...WITH IFR OR
BELOW CIGS DEVELOPING ACROSS THE REGION. NOW THAT THE RAIN HAS
ENDED AND THE MID/HIGH CLOUDS ARE EXITING IN THE WAKE OF UPPER
WAVE...THE COOL...SATURATED BOUNDARY LAYER SHOULD PROMOTE AT LEAST
IFR CONDITIONS THRU THE NIGHT. IMPROVEMENT IS EXPECTED BY MID
MORNING ON MONDAY. CHANCES FOR STORMS START TOMORROW AFTERNOON AND
EVENING WITH THE NEXT UPPER WAVE.

LACY

&&

.PREV DISCUSSION... /ISSUED 727 PM CDT SUN MAY 24 2015/

DISCUSSION...
RECENTLY UPDATED ZONES REFLECT QPF AND POP ADJUSTMENTS. THE
HEAVIEST...MOST INTENSE RAINFALL HAS PUSHED TO THE EAST. RAIN IS
EXPECTED TO CONTINUE ACROSS MUCH OF THE AREA OVERNIGHT...HOWEVER
HOURLY RATES WILL BE LESS. TEMPERATURES AT THIS TIME LOOK
REASONABLE WITH A SATURATED AIRMASS IN PLACE...SO THOSE ELEMENTS
WILL REMAIN AS THEY ARE. NEXT ITEM OF CONCERN COMES TOMORROW NIGHT
INTO TUESDAY AS ANOTHER WAVE LIFTING N-NE ACROSS TEXAS MAY BRING
ANOTHER ROUND OF HEAVIER RAINFALL TO FAR SE OK...WC AND NW AR. AT
THIS TIME HOWEVER...THE HEAVIEST RAIN AXIS LOOKS TO BE POSITIONED
JUST EAST OF THE CWA. STAY TUNED AS AMOUNTS WILL BE REFINED WITH
LATER FORECASTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   62  81  63  81 /  10  30  40  20
FSM   63  81  64  82 /  10  50  70  30
MLC   63  78  63  81 /  10  50  50  20
BVO   58  81  60  81 /  10  20  30  20
FYV   58  78  62  78 /  10  30  70  30
BYV   60  80  63  79 /  10  20  90  30
MKO   60  79  62  81 /  10  40  50  20
MIO   60  80  62  80 /  30  30  60  20
F10   59  79  62  80 /  10  40  50  20
HHW   66  78  64  82 /  10  80  60  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...30
Hazardous weather outlook, May 24, 7:20 PM CDT, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
720 PM CDT SUN MAY 24 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251045-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
720 PM CDT SUN MAY 24 2015

...POTENTIALLY LIFE-THREATENING FLASH FLOODING TO CONTINUE
   OVERNIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THROUGH TONIGHT.

FLASH FLOODING.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
FLOODING REMAINS ONGOING ACROSS MUCH OF EASTERN OKLAHOMA TODAY. 3 TO
6 INCHES OF RAIN HAS FALLEN SINCE MIDNIGHT MUCH OF EASTERN OKLAHOMA.
DANGEROUS AND POTENTIALLY LIFE THREATENING FLOODING WILL CONTINUE
TONIGHT... AS ADDITIONAL RAIN AND  SCATTERED THUNDERSTORMS WILL
IMPACT FAR EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.

QUICK ACTION SHOULD BE TAKEN WHEN FLOOD WARNINGS ARE ISSUED. A FLASH
FLOOD WATCH REMAINS IN EFFECT FOR ALL OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS THROUGH TONIGHT.

WHILE LESS INTENSE RAINFALL IS EXPECTED OVERALL DURING THE OVERNIGHT
HOURS...AT A MINIMUM EXTENSIVE AREAL AND MAIN STEM RIVER FLOODING
WILL CONTINUE WELL INTO MONDAY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
TUESDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE HEAVIEST  RAINFALL WILL HAVE MOVES EAST AND NORTHEAST OF THE
REGION BY MONDAY MORNING. HOWEVER...A LARGE COMPLEX OF STORMS IS
EXPECTED TO DEVELOP ACROSS CENTRAL TEXAS AND TRACK INTO FAR
SOUTHEAST OKLAHOMA AND PORTIONS OF WESTERN ARKANSAS MONDAY EVENING
AND CONTINUE INTO THE OVERNIGHT HOURS. ADDITIONAL RAINFALL ACROSS
THESE AREAS WILL LIKELY WILL QUICKLY WORSEN ANY ONGOING FLOOD
PROBLEMS.

DAY TO DAY THUNDERSTORM CHANCES WILL BE MAINTAINED FOR MUCH OF
THIS UPCOMING WEEK. COVERAGE AND INTENSITY OF EXPECTED RAINFALL
AMOUNTS WILL BE FURTHER REFINED IN LATER FORECASTS.

WITH LITTLE DAY TO DAY RECOVERY ANTICIPATED WITH THE LARGE STEM
RIVERS EXPERIENCING MODERATE TO SIGNIFICANT FLOODING...ANY
ADDITIONAL RAINFALL THAT OCCURS DURING THE WEEK IN THE BASINS
MOST AT RISK WILL PROLONG FLOOD ISSUES IN THOSE AREAS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
RESPONSE TO FLOODING...SOME SIGNIFICANT...SHOULD BE EXPECTED
THROUGH TONIGHT...ESPECIALLY FOR AREAS NEAR LARGER RIVER BASINS.
LIFE THREATENING FLASH FLOODING WILL MOST LIKELY WITHIN THE HEAVIER
RAINFALL AXIS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 8:44 PM CDTAreal Flood WarningTSAAdair, Cherokee, Choctaw, Craig, Delaware, Haskell and 14 more24 hr
May 24, 11:57 PM CDTAreal Flood WarningTSACreek, Nowata, Okfuskee, Okmulgee, Osage, Pawnee and 4 more12 hr
May 25, 11:36 AM CDTAreal Flood WarningTSACreek, Nowata, Okfuskee, Okmulgee, Osage, Pawnee and 4 more24 hr
May 25, 2:18 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha42 min
May 25, 2:32 PM CDTTornado WarningTSAChoctaw, Pushmataha28 min
May 25, 3:11 PM CDTSpecial Weather StatementTSAPittsburg34 min
May 25, 3:34 PM CDTSpecial Weather StatementTSAChoctaw26 min
May 25, 3:48 PM CDTSpecial Weather StatementTSAPittsburg27 min
May 25, 3:54 PM CDTFlash Flood WarningTSAChoctaw, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 3 more8 hr
May 25, 3:55 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha65 min
May 25, 4:07 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg23 min
May 25, 4:18 PM CDTTornado WarningTSAPittsburg42 min
May 25, 4:21 PM CDTSevere Thunderstorm WarningTSAPushmataha39 min
May 25, 4:26 PM CDTTornado WarningTSAPushmataha34 min
May 25, 4:30 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha45 min
May 25, 4:39 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha31 min
May 25, 4:48 PM CDTTornado WarningTSALeFlore, Pushmataha27 min
May 25, 4:52 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha38 min
May 25, 4:52 PM CDTTornado Warning Considerable damage threatTSALatimer, LeFlore, Pushmataha38 min
May 25, 5:01 PM CDTTornado WarningTSALatimer, LeFlore, Pushmataha29 min
May 25, 5:08 PM CDTTornado Warning Tornado observedTSALatimer, LeFlore52 min
May 25, 5:19 PM CDTTornado WarningTSALeFlore41 min
May 25, 5:21 PM CDTFlash Flood WarningTSAAdair, Cherokee, Craig, Creek, Delaware, Mayes and 11 more8 hr
May 25, 5:22 PM CDTSpecial Weather StatementTSACreek, Okmulgee, Pawnee38 min
May 25, 5:23 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Muskogee, Pushmataha, Sequoyah52 min
May 25, 5:28 PM CDTTornado WarningTSAHaskell, Latimer, LeFlore32 min
May 25, 5:34 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, McIntosh, Muskogee, Sequoyah, Wagoner41 min
May 25, 5:41 PM CDTTornado WarningTSAHaskell, LeFlore49 min
May 25, 5:46 PM CDTSpecial Weather StatementTSAChoctaw, Latimer, McIntosh, Okfuskee, Okmulgee, Pittsburg and 1 more59 min
May 25, 5:50 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Muskogee, Sequoyah55 min
May 25, 5:56 PM CDTTornado WarningTSALeFlore19 min
May 25, 6:40 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah50 min
May 25, 6:44 PM CDTSpecial Weather StatementTSASebastian46 min

Nearby

Flash Flood Watches in Oklahoma, 2015Flash Flood Watches in Arkansas, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.